Against the drug war but not sure what to do about it?
Join Erowid and help spread accurate, independent information.
Feels Like Electrocution
1P-LSD & Inhalant
by Tayne
Citation:   Tayne. "Feels Like Electrocution: An Experience with 1P-LSD & Inhalant (exp110271)". Erowid.org. Apr 25, 2017. erowid.org/exp/110271

 
DOSE:
1 hit oral 1P-LSD (blotter / tab)
  1 hit   Inhalants (gas)
      Diphenhydramine (daily)

BODY WEIGHT: 140 lb


[Erowid Note: Our understanding of the literature is that there is no such thing as safe recreational use of volatile solvents, aerosols and other street inhalants : their psychoactive effects are inseparable from nerve and organ damage. We have chosen to include these reports to help document the real world use of inhalants, but their inclusion is not intended to imply that they are anything but dangerous.]

Background info: I'm a regular user of diphenhydramine (300-800mg per night) and within the past week I've taken to huffing butane three or four times a day. I take a whipped cream dispenser (for which I can't justify blowing money on whipped cream chargers) and place the metal nozzle of the butane can onto the little spike on the dispenser, where N2O cartridges normally go. Then I push down on the can, fill the dispenser with a good amount of gas, and inhale from the dispenser until it's empty. This has proven much more efficient than spraying a rag and breathing through it.

After a hit of butane, I feel an intense, liquid warmth spreading through my body, followed by a light buzzing sensation in my nerves and ears. With each consecutive hit, the buzzing grows stronger, my sense of hearing takes on a metallic distortion, and I get more and more numb. If I continue refilling the dispenser and huffing for minutes, I can get to a dissociative hallucinatory state similar to that of Salvia or ether, but with a more toxic feeling. Butane is by no means one of my favorite drugs, nor even my preferred inhalant. Fortunately, a nice treat is on its way.

It's about 4:00 p.m. when I open the mail and find three white, unmarked tabs of 1P-LSD from a trusted friend. I'm excited to try this new and widely praised psychedelic, as it looks more promising than the 4-AcO-DET I used up months ago and will be a welcome change of pace from butane and OTC drugs. Having nowhere to go and almost nothing to lose, I promptly tear off one 100μg tab and put it under my tongue. There's no taste and no numbing. Around 4:25, I swallow the tab.

About 50 minutes after dosing, the world starts to look brighter and I get a feeling of nervous wonder. I go for a very brisk walk and see that certain sidewalk slabs are different tones/colors than the others, something I'd never noticed during my many sober walks.

Upon coming home at 5:30, it feels as if there's some sort of solid, heavy 'core' in the center of my brain, which is strange and almost uncomfortable. My skin gets a bit clammy/sweaty and I have to take a shit, both of which typically happen to me on a psychedelic comeup; however, the physical anxiety isn't as powerful as that of 4-AcO tryptamines. I go to my computer to talk with some friends on a webcam chatroom, finding it hard to keep from smiling while I watch their faces and behavior.

All my surroundings take on a sparkly, swirling texture and a warm, yellowish glow over the next hour. I can hear a constant, warping hum, as if a car is cruising down the road half a mile away. I begin thinking about some life issues (boredom, inadequacy, isolation) and even mull over the delusions of being a psychopath I've had on previous psychedelic trips, but 1P-LSD won't allow this. So far, the trip has been very positive and good-natured, and I quickly dismiss thoughts of psychopathy as irrelevant.

The way I process and interpret speech has also been changed in an interesting way. English sounds dry, squawky, and blunt, like it requires lots of unnatural effort to speak. It's as if I'm listening to English as a non-native speaker.

The trip is almost in full swing when I move my laptop to the bedroom, flick off the lights, and crawl into my sleeping bag. I'm feeling distorted in the best possible ways. I consider masturbating but am not really in the mood; I just want to get cozy, listen to music, and continue talking to my friends.

Now, I must admit I get a kick out of combining drugs which, in most people's eyes, clash with each other. This often leads to unhealthy choices. As soon as I see the can of butane in the corner of the room, I know what's going to happen. I show it to my webcam pals, who say something to the effect of 'Don't huff butane on psychedelics, dumbass. That's a horrible idea.' Of course, this only encourages me... am I immature? Probably.

I fill that dispenser for a good 5-6 seconds, exhale so my lungs will have plenty of room for butane, then put my lips on the dispenser and squeeze the handle. Lay down and taste those hydrocarbons...

The butane hits like a powerful electric shock.

BANGNANGNANGNANGNANGNANGNANG

'...THAT...WAS...NOT A GOOD IDEA,' I think.
'...THAT...WAS...NOT A GOOD IDEA,' I think.


Suddenly I'm cut off from the world. I've lost muscle control and can't feel the floor underneath me because my nerves are buzzing like a tin can filled with thousands of angry bees. All I can see are faint black, white, and red concentric circles.

After what feels like a couple minutes (but is probably more like 10 seconds), I begin seeing ether-like visuals. I'm just a set of solid-colored, rectangular, plastic blocks. These blocks shoot from one corner of my vision to another, and every time this happens, it feels as if a part of my body (usually a leg or shoulder) goes missing. After the block goes all the way around the room and shoots back to its original location, the body part is replaced. It's not really enjoyable but it's what I asked for. This continues for what feels like 10 minutes but, again, is probably much shorter due to time dilation.

Soon, my legs stop breaking apart and shooting across the room, and the real world starts coming back. I see my laptop with many faraway faces on the screen. I can feel some of my surroundings, but only the hard surfaces like the concrete floor or my laptop. The fabric of my sleeping bag goes unnoticed. I reach over and try to type a message to my friends about how bad an idea it was to huff butane, but it's hard to feel the individual keys. My nerves are still buzzing hard and the 'nanging' sound is still very loud.

Over the next 20 minutes (very rough estimate) the buzzing steadily fades. As I slide back into the real world, I get so overwhelmed with the joy of being alive that I begin to cry. I manage to type a few messages to my friends even though the keyboard feels flat, hard, and untextured.

It takes another 10 minutes before the butane wears off enough that I can feel the physical effects of 1P-LSD again. Usually butane doesn't last more than a couple minutes, but this time it's lasting forever and I just want it to end. It also seems like the intense butane experience forced the psychedelic trip to hit its peak, and I am now coming down.

The psychedelic thoughts gradually come back and I try to figure out what's happened to me. 'I'll never huff butane again. This shit is nothing but bad news for my nerves. I'm going to be an invalid if I keep doing the drugs I've been doing.' I'm both glad to be alive and sad that I've gotten to this point.

1P-LSD's visuals persist long after I come down from the butane. These are the most consistent, long-lasting visuals I've had from any psychedelic. By now, it's going on 1:00 a.m., the walls still look sparkly/glittery, and language is still strange. I chat with my friends a bit longer, then turn off the lights and get ready for bed even though I'm still too high to sleep. Usually, I love rubbing my body all over while I lay in bed on psychedelics. This time, however, it's not as fun because I feel so worn out from the night's festivities. And because my nerves still don't feel normal.

I awake the next day feeling rejuvenated and eager to go out and enjoy nature. Turns out the 1P-LSD was just as good, if not better, than expected. Shame I had to get cocky and stain the beautiful trip with butane. I'm still repulsed by the thought of butane, but I know in the back of my mind that I haven't had my last huff.

Exp Year: 2016ExpID: 110271
Gender: Not Specified 
Age at time of experience: Not Given 
Published: Apr 25, 2017Views: 2,776
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
Inhalants (29), 1P-LSD (682) : Alone (16), Combinations (3), First Times (2)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults